MAUDE Adverse Event Report: MICROLINE SURGICAL INC. M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE; CLIP IMPLANTABLE

MICROLINE SURGICAL INC. M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE; CLIP IMPLANTABLE
Model Number 1122
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two clips were returned, and visually investigated.Upon visual inspection, this complaint has been confirmed.During the investigation, the clips looked to be deformed, and not in the typical formation of a fired clip.One clip was returned as if it was fired from a clip applier with scissoring jaws.The other was returned not fully crimped.This clip was blue, this is an indication that the clip applier may have fired all but 2 clips.This complaint is confirmed.However, because the device that fired this clip was not returned it is impossible to determine the root cause.A lot history search was conducted on the associated lot number.No other complaints were found.This was an isolated incident.
 
Event or Problem Description
During a surgical procedure, the surgeon noticed that the clips did not form as the should.The ml-10 clip applier released a deformed scissored clip.The final blue clip was fully crushed but stuck to one side of the jaw.The procedure was extended by 5 mins.There was no harm to the patient.

Brand Name
M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE
Common Device Name
CLIP IMPLANTABLE
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key7806353
Report Number1223422-2018-00023
Device Sequence Number19241815
Product Code GCJ
UDI-Device Identifier00811099010470
UDI-Public00811099010470
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model Number1122
Device Catalogue Number1122
Device Lot Number00140271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1